# SDR ASAA2013100596115

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 27,218 hours, 8,352 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660873588
- Condition: Leaking
- Location: Nr 1 Hyd System
- Part time: 19,043 hours, 7,285 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLUID LEAKING FROM NR 1 ENGINE.  ACFT GROUNDED.  FOUND HYD FLUID DRIPPING FROM NR 1 ENG HYD PUMP PAD DRAIN.  OUT OF LIMITS REF AMM 29-0-00-790-801. REPLACED NR 1 ENG HYD PUMP WITH OPS CN LEAK CK GROUND REF AMM 29-11-11. ETOPS GROUND VERIFICATION COMPLETED, BLED HYD SYSTEMS REF AMM 29-00-00-870-801.
